# SDR ABXA000005

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Box
- Part number: 0080004003
- Condition: Defective
- Location: E/E Bay
- Part time: 2,460 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR UPLATCH CHECK FAILED WHEN GEAR HANDLE WAS PLACED IN UPLATCH  POSITION.  NOSE GEAR UNSAFE LIGHT CAME ON.  GEAR WAS RECYCLED TWICE.  RIGHT GEAR UNSAFE LIGHT REMAINED ON.  VERIFIED ALL CLEARANCES, CLEANED CANNON PLUG, REPLACED SENSOR CONTROL BOX AND OPS CHECKED IAW DC9 MM.
